NUMERICAL ANALYTIC SOLUTION OF SIR MODEL OF DENGUE FEVER DISEASE IN SOUTH SULAWESI USING HOMOTOPY PERTURBATION METHOD AND VARIATIONAL ITERATION METHOD

Rangkuti, Yulita Molliq and Side, Syarifuddin and Noorani, M.S.M (2014) NUMERICAL ANALYTIC SOLUTION OF SIR MODEL OF DENGUE FEVER DISEASE IN SOUTH SULAWESI USING HOMOTOPY PERTURBATION METHOD AND VARIATIONAL ITERATION METHOD. Jurnal Mathematical and Fundamental Sciences, 46 (01). pp. 91-105. ISSN 2338-5510

[img]
Preview
Text
Reviewer.pdf - Published Version

Download (4MB) | Preview
Official URL: http://journals.itb.ac.id/index.php/jmfs/article/v...

Abstract

In this research, the susceptible–infected–recovered (SIR) model of dengue fever is considered. We have implemented two analytical techniques, namely the variational iteration method (VIM) and the homotopy perturbation method (HPM) for solving the SIR model. The Lagrange multiplier was investigated for the VIM and He’s polynomial approach for the HPM was used. In these schemes, the solution takes the form of a convergent series with easily computable components. The results show that the VIM solution is more accurate than the HPM solution for short time intervals, whereas the HPM is more accurate than the VIM for long time intervals when compared with the fourth-order Runge-Kutta method (RK4). We found that the HPM and the RK4 were in excellent conformance.

Item Type: Article
Keywords: Polynomial; Homotopy perturbation method; Lagrange multiplier; Variational iteration method
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA273 Probabilities. Mathematical statistics
Q Science > QA Mathematics > QA299 Analysis
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam > Matematika
Depositing User: Mrs Harly Christy Siagian
Date Deposited: 24 Aug 2017 05:16
URI: http://digilib.unimed.ac.id/id/eprint/25900

Actions (login required)

View Item View Item